I have cold feet and nothing seems to help. My question, can I stop the antenolol and take a different Med, or can I stop it completely?
If you are planning to stop a medication it should be done gradually under medical supervision( never discontinue from one day to the next..the expression for that is cold turkey, and you do not know what sort of withdrawal symptoms you may or may not experience),and at the same time your doctor, as he/she knows your background, he /she can asses which is the best alternative medication for your treatment.
All this is done for your own personal safety and to minimize any withdrawals symptoms you may experience from discontinuing the medication before starting with the alternative one, and only your doctor is the only qualified person to do so.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2012 • 1 answer
Posted 15 Apr 2014 • 1 answer
Posted 11 Jul 2015 • 2 answers
Posted 16 May 2016 • 0 answers
Posted 19 Aug 2016 • 0 answers